MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE
Model Number 1069058
Medical Device Problem Codes Thermal Decomposition of Device (1071); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The device was sent to a third-party service center for investigation.During evaluation, the third-party service center found burned pca (could not read hours), sieves are clogged, inlet filter will be replaced due to preventative maintenance.Due to the alleged malfunction, the device will be forwarded to the manufacturer¿s product investigation lab (pil) for additional testing and investigation.A final report will be sent once the investigation is concluded.
 
Additional Manufacturer Narrative
The manufacturer previously reported information that a simplygo device was sent to a third-party service center for investigation.During evaluation, the third-party service center found burned pca (could not read hours), sieves are clogged, inlet filter will be replaced due to preventative maintenance.Due to the alleged malfunction, the device will be forwarded to the manufacturer¿s product investigation lab (pil) for additional testing and investigation.The device has not been evaluated by the manufacturer¿s product investigation lab (pil) for additional testing and investigation at this time.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
SIMPLYGO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key23657895
Report Number2518422-2025-112121
Device Sequence Number4825199
Product Code CAW
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation 505
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1069058
Device Catalogue Number1069058
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer11/23/2025
07/21/2026
09/23/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date05/04/2026
07/21/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown